# SDR EIA2000347

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 832 RBL 40 FLOORBEAM CORRODED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLERS AND REINFORCEMENT ANGLE PER ECRA 944-53-088-2.  (M)
